Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


aching skin on my waist
Feb 24, 2012

I started last week with a feeling of aching sking, as if it was sunburned or had been rubbed with sandpaper. The skin is not red, not is it dry. I do not have a rash, blisters, or pimples. The only other symptom I notice is that I am very tired. (Usually I have a lot of energy. I am taking Colloidal Oatmeal baths and putting lotion on it, treating it as if it was sunburned. I am only wearing loose fitting clothing when at home and no underwear but it doesn`t seem to have gotten any better. Thoughts?

Response from Dr. Henry

You dont mention which HIV meds you are taking and what is your HIV situation (this forum focuses on side effects of HIV Medications). Sometimes the skin can become very painful prior to a herpez zoster outbreak. The waist area is sensitive to eczema (dry skin)-I recommend discussing with your HIV specialist. KH



Previous
Shoulder Surgery and general anesthetic
Next
Lfoot drop and L arm numbness post PEP protocol

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement